# SDR ABXA20170612065

- Difficulty date: June 12, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 81,497 hours, 14,587 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 181T3200
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP SURFACE OF CENTER HORIZONTAL STAB ON RIGHT SIDE 9 INCHES FROM LEADING EDGE, LOCATED AT RBL 28.5 BETWEEN S10 AND S11, RIB 1 AND RIB 2. THE SKIN WAS REPAIRED. AIRPLANE WAS GROUNDED.
